MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4517
Medical Device Problem Codes High impedance (1291); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead could not be inserted all of the way into the header of the cardiac resynchronization therapy defibrillator (crt-d) during generator change out procedure.This produced shock impedance measurements that were greater than 200 ohms which was high out of range.Multiple attempts at troubleshooting were performed including cleaning the terminal pin and reinsertion.Ultimately, the physician elected to complete the procedure with the out of range measurements and re-evaluate during follow-up appointments.No adverse patient effects were reported outside of the prolonged procedure.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19557702
Report Number2124215-2024-37089
Device Sequence Number14636093
Product Code NIK
UDI-Device Identifier00802526417665
UDI-Public00802526417665
Combination Product (Y/N)Y
Initial Reporter StatePR
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/07/2006
Device Model Number4517
Device Catalogue Number4517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/18/2024
Date Device Manufactured05/07/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale